# SDR DALA201908021538

- Difficulty date: July 30, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N3757D
- Make and model: Boeing 737832
- Aircraft serial: 30813
- Aircraft time: 59,618 hours, 21,696 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 303
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACKED FRAME ON BS 303.9 STUB FLOOR LEVEL STR 17R AT FWD GALLEY AREA. PERFORMED PERMANENT REPAIR FRAME ON BS 303.9 STUB FLOOR LEVEL STR 17R AT FWD GALLEY AREA AS PER PRI 579619-14AD REVISION 0.1 AND ERA 579619-14 REVISION A.
